# SDR SROM05122022

- Difficulty date: May 12, 2022
- Submitted: May 12, 2022
- Operation: Air carrier
- Aircraft: N792CP
- Make and model: Bombdr DHC8402
- Aircraft serial: 4160
- Aircraft time: 29,818 hours, 30,995 cycles
- System (JASC): 5210 · Passenger/Crew Doors
- Part: Threshold
- Part number: 85329540001
- Condition: Corroded
- Location: Zone 100
- Part time: 29,818 hours, 30,995 cycles
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

PASSENGER MAIN ENTRANCE DOOR THRESHOLD SUPPORT CHANNEL PN: 85329540-001 CORRODED ON UPPER AND LOWER SURFACE.  SRM 53-20-23-02-01 ONLY ALLOWS BLENDING OF THE UPPER SURFACE, REPLACEMENT REQUIRED.
